MathSciNet Relay Station
MathSciNet bibliographic data
MR326835 (48 #5177) 60G45
Fuk, D. H. Certain probabilistic inequalities for martingales. (Russian) Sibirsk. Mat. Ž. 14 (1973), 185–193, 239.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement